In this note, we consider blow-up for solutions of the SUð3Þ Toda system on a compact surface. In particular, we give a complete proof of the compactness result stated by Jost, Lin and Wang in [11] and we extend it to the case of singularities. This is a necessary tool to find solutions through variational methods.

A note on compactness properties of the singular Toda system / Battaglia, Luca; Mancini, Gabriele. - In: ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI. - ISSN 1120-6330. - 26:3(2015), pp. 299-307. [10.4171/RLM/708]

A note on compactness properties of the singular Toda system

Mancini, Gabriele
2015

Abstract

In this note, we consider blow-up for solutions of the SUð3Þ Toda system on a compact surface. In particular, we give a complete proof of the compactness result stated by Jost, Lin and Wang in [11] and we extend it to the case of singularities. This is a necessary tool to find solutions through variational methods.
File allegati a questo prodotto
File Dimensione Formato  
Pub 6 - A note on compactness properties of the....pdf

solo gestori archivio

Tipologia: Versione editoriale (versione pubblicata con il layout dell'editore)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 143.36 kB
Formato Adobe PDF
143.36 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11573/1272722
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 13
  • ???jsp.display-item.citation.isi??? 11
social impact